# SDR DHL2003873561

- Difficulty date: July 3, 2003
- Submitted: July 22, 2003
- Operation: Air carrier
- Aircraft: N873SJ
- Make and model: Doug DC-8-73F
- Aircraft serial: 46091
- Aircraft time: 83,849 hours, 22,246 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Tee Fitting
- Part number: S124328612000
- Condition: Cracked
- Location: T/E Flap
- Part time: 83,849 hours, 22,246 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OUTBOARD FLAP LOWER PART INBOARD TEE ANGLE CRACKED 1.500 AT XFS.164.000. REMOVED CRACKED TEE ANGLE IAW SRM 51-3-0 PG 1. CLEANED, TREATED AND PRIMED AREA IAW SRM 581-1-8B. INSTALLED NEW TEE ANGLE ON LT OUTBOARD FLAP LOWER PART, AT XFS.164.000 IAW SRM 51-3-0 PG 1.
